# SDR UIEA2019011000060

- Difficulty date: January 10, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,700 hours, 15,926 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FLIGHT DECK TEMP" MSG IN FLIGHT FOLLOWED QRH PROCEDURE AND TURNED OFF TRIM AIR VALVE THEN "TRIM AIR" AFT CABIN TEMP AND FWD CABIN TEMP MSG DISPLAYED.( PERFORMED OPS CHECK OF SYSTEM IAW AMM 21-61-00. OPERATIONAL TEST CHECKS GOOD AT THIS TIME. CANNOT DUPLICATE MSG AT THIS TIME. )
